# SDR CA050125000

- Difficulty date: January 23, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,248 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Valve
- Part number: 1849
- Condition: Faulty
- Location: Manifold
- Component: Pressure Manifo
- Component part number: AEB2131011
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED , AFTER GEAR UP SELECTION , LOST NR 2 MAIN AND STANDBY PRESSURE (SPU ON).  AFTER APPROXIMATELY 3 MINUTES THEY RECEIVED NR 2 STANDBY PUMP HOT LIGHT. ON SHORT FINAL NR 2 MAIN PRESSURE RETURNED BUT NR 2 STANDBY HOT LIGHT REMAINED ON EVEN THOUGH NR 2 STANDBY PUMP CIRCUIT BREAKER WAS PULLED .  IT ONLY WENT OUT WHEN BOTH ENGINES FEATHERED AFTER APPROXIMATELY 2 MINUTES. THE MAINTENANCE CREW AFTER TROUBLESHOOTING DETERMINED THE PRESSURE RELIEF VALVE TO BE AT FAULT AND REPLACED .
